# SDR ABXA20200803183

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 90,785 hours, 43,131 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 01117
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON TAXI OUT APU GENERATOR QUIT, AIRCRAFT BACK TO BLOCK.  AIRCRAFT GROUNDED BY MAINTENANCE.  REMOVED AND REPLACED APU GENERATOR, IAW AMM 24-21-01.  AIRCRAFT RELEASED FOR FLIGHT.
